# SDR AALA2020082429013

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 65,058 hours, 28,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AISLE EMERGENCY EXIT LIGHT IN FRONT OF FIRST CLASS IS INOP. REPLACED LIGHT MODULE WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.
